# SDR 2007UALA00411

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 27,405 hours, 3,407 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT INOP AT ROW 37 RIGHT.  RELAMPED. OP CHECKS NORMALLY.
